Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jun 25, 2021, 9:43 PM EDT for Charlton County, Georgia; Baker County, Nassau County, Florida. It took effect at Jun 27, 2021, 8:00 AM EDT. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2021, 9:43 PM EDT (01:43 UTC)
- In effect from
- Jun 27, 2021, 8:00 AM EDT
- Expired
- Jun 27, 2021, 10:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baker County, FL, Nassau County, FL, Charlton County, GA
The river
Written for the forecast point St. Marys River near Macclenny (MACF1). The gauge peaked at 10.42 ft at Jun 26, 2021, 10:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
449
WGUS42 KJAX 260143
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
943 PM EDT Fri Jun 25 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday evening at 945 PM EDT.
&&
FLC003-089-GAC049-270145-
/O.NEW.KJAX.FL.W.0031.210627T1200Z-210629T0000Z/
/MACF1.1.ER.210627T1200Z.210627T1800Z.210628T1800Z.NO/
943 PM EDT Fri Jun 25 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the St Mary's River At Macclenny.
* From Sunday morning to Monday evening.
* At 8:45 PM EDT Friday the stage was 9.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
morning to a crest of 12.3 feet early Sunday afternoon. It will
then fall below flood stage early Monday afternoon.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads inlcuding the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
KB3 follow-up statements
686
WGUS82 KJAX 261409
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1009 AM EDT Sat Jun 26 2021
...The Flood Warning is extended for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 1015 AM EDT.
&&
FLC003-089-GAC049-271415-
/O.EXT.KJAX.FL.W.0031.210627T1200Z-210629T0200Z/
/MACF1.1.ER.210627T1200Z.210628T0600Z.210628T2000Z.NO/
1009 AM EDT Sat Jun 26 2021
...The Flood Warning is now in effect until late Monday evening...
The Flood Warning continues for
the St Mary's River At Macclenny.
* From Sunday morning to late Monday evening.
* At 9:45 AM EDT Saturday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 12.4 feet early Monday morning. It
will then fall below flood stage Monday afternoon.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads inlcuding the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
DD248
WGUS82 KJAX 270138
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
938 PM EDT Sat Jun 26 2021
...The Flood Warning continues for the following rivers in Georgia...
Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
For the ST. MARYS...including Macclenny...Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday evening at 945 PM EDT.
&&
FLC003-089-GAC049-280145-
/O.CON.KJAX.FL.W.0031.210627T1200Z-210629T0200Z/
/MACF1.1.ER.210628T0600Z.210628T0600Z.210628T1200Z.NO/
938 PM EDT Sat Jun 26 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the St Mary's River At Macclenny.
* From Sunday morning to late Monday evening.
* At 8:45 PM EDT Saturday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning to a crest of 12.0 feet early Monday morning. It
will then fall below flood stage Monday morning.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
* Impact...At 14.0 feet, Flooding of bottomlands along the river and
some lower access roads inlcuding the lower half of St. Mary's
River Bluff Road which cuts off 15 to 20 homes on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
KB344
WGUS82 KJAX 271400
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1000 AM EDT Sun Jun 27 2021
...The Flood Warning is cancelled for the following rivers in
Georgia...Florida...
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
FLC003-089-GAC049-271500-
/O.CAN.KJAX.FL.W.0031.000000T0000Z-210627T1400Z/
/MACF1.1.ER.210628T0600Z.210628T0600Z.210628T1200Z.NO/
1000 AM EDT Sun Jun 27 2021
...The Flood Warning for the St Mary's River At Macclenny has been
cancelled...
The Flood Warning is cancelled for
the St Mary's River At Macclenny.
* At 9:45 AM EDT Sunday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 10.4 feet
this afternoon.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
DDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jun 25, 8:00 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 25, 8:00 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
800 PM EDT Fri Jun 25 2021
.AVIATION...
[Through 00Z Sunday]
VFR conditions will prevail at the regional terminals through at
least 05Z. MVFR or IFR conditions will be possible overnight
through around sunrise at GNV and VQQ. Confidence was too low to
include anything lower than MVFR visibilities at this time.
Showers and isolated thunderstorms developing over the near shore
Atlantic waters will begin to approach the coastal terminals after
12Z, with activity then pushing across the inland terminals after
16Z. PROB30 groups were placed at each terminal for gusty winds
and MVFR conditions during heavier downpours on Saturday. Activity
should push west of the regional terminals by 23Z. Outside of
thunderstorm activity, sustained easterly winds will increase to
around 10 knots by 14Z at the coastal terminals, followed by
sustained speeds increasing to near 15 knots towards 20Z, when VFR
conditions should prevail. Sustained east or east-northeasterly
winds will increase to around 5 knots towards 14Z at the inland
terminals, followed by easterly winds becoming sustained around 10
knots by 21Z.
&&
.PREV DISCUSSION [340 PM EDT]...
.NEAR TERM [Through Tonight]...
Scattered to numerous showers and thunderstorms will continue to
develop throughout the region this afternoon with convection
gradually moving towards the west in conjunction with an upper
level trough axis that is expected to be west of the forecast area
by this evening. The remnants of the frontal boundary to the
north will steadily withdraw to the northwest tonight with the
southeasterly flow steadily becoming more out of the east as the
influence of the upper level trough axis over the region wanes.
Potential for showers and storms to develop near the coast on
Saturday morning. Low temperatures for tonight will be in the
upper 60s and lower 70s for inland areas and in the lower to mid
70s along the coast.
.SHORT TERM [Saturday Through Sunday Night]...
Prevailing flow will continue to be out of the east this weekend
as high pressure off to the northeast continues to influence the
southeastern US. Convection pattern for the weekend will have
showers and thunderstorms initially developing in areas along the
coastline and then developing westward as the east coast sea
breeze moves its way inland. Convection will become less
widespread on Sunday as drier air moves in over the region from
out of the east, with PWAT values dropping from upwards of 2
inches on Saturday down to 1.5 inches on Sunday. Temperatures for
the weekend reach up into the upper 80s and lower 90s for inland
areas, with the highest temps occuring over areas with less cloud
cover and rainfall, and in the mid 80s for areas near the coast
and along the St Johns River.
.LONG TERM [Monday Through Friday]...
Initially easterly flow will shift about to become more out of the
southeast-south as the area of high pressure off to the northeast
begins to disperse and move off to the east. Bouts of daily
convection will become more widespread as the week progresses,
with increased PWAT levels measuring over 2 inches passing over
the region by Thursday. Temperatures for the beginning of next
week will start off being close to the seasonal average, with
daily max temps in the upper 80s and lower 90s, and then dropping
slightly later in the week due to increased amounts of
precipitation and cloud cover.
.MARINE...
High pressure will continue northeast of the region with westward
moving coastal troughs through Saturday. An easterly flow will
persist into early next week as a high pressure ridge remains to
the north. Seas will remain elevated in the 3 to 5 foot range due
to the persistent long easterly fetch.
Rip Currents: High Risk for NE FL beaches today and Moderate Risk
Saturday. Moderate Risk for SE GA beaches through Saturday.
.HYDROLOGY...
The Santa Fe River has reached minor flood stage for Worthington
Springs and O'Leno State Park. Minor flooding is expected for Fort
White early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 88 71 90 70 / 20 60 10 20 0
SSI 76 86 77 87 77 / 30 50 10 10 10
JAX 72 87 74 87 73 / 20 50 10 10 10
SGJ 73 85 74 86 74 / 20 60 10 10 10
GNV 69 88 71 89 70 / 20 70 10 30 0
OCF 71 90 72 90 72 / 30 70 10 30 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 4 AM EDT Saturday for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 25, 3:49 PM EDT, 5 hours 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
349 PM EDT Fri Jun 25 2021
FLZ030-031-232-252045-
Western Clay FL-Union FL-Bradford FL-
349 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...EAST CENTRAL UNION AND
WEST CENTRAL CLAY COUNTIES UNTIL 445 PM EDT...
* At 349 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Raiford to Keystone Heights. Movement was northwest at 10 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Starke, Keystone Heights, Raiford, Sampson, Lawtey, Hampton and
Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2976 8207 2976 8208 2978 8208 2978 8211
2982 8213 2984 8215 2984 8218 2986 8221
3007 8227 3014 8214 3001 8204 2973 8204
TIME...MOT...LOC 1949Z 140DEG 9KT 3005 8214 2983 8207
ENYEDISpecial weather statement, Jun 25, 4:05 PM EDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
405 PM EDT Fri Jun 25 2021
FLZ136-236-237-240-340-252045-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Western Putnam FL-
405 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA AND NORTHWESTERN MARION
COUNTIES UNTIL 445 PM EDT...
* At 405 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
northwest of Orange Heights to near Sparr. Movement was west at 10
mph.
* Minor flooding due to heavy rainfall is possible with these
storms, especially on already saturated ground from recent
rainfall.
* Locations impacted include...
Gainesville, Citra, Melrose, Hawthorne, University Of Florida,
Sparr, Rochelle, Cross Creek, Orange Heights and Gainesville
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2932 8241 2948 8241 2949 8244 2988 8245
2986 8231 2984 8228 2985 8224 2984 8214
2980 8212 2978 8208 2976 8208 2975 8206
2972 8205 2930 8207
TIME...MOT...LOC 2005Z 097DEG 11KT 2980 8219 2936 8217
ENYEDISpecial weather statement, Jun 25, 4:26 PM EDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
426 PM EDT Fri Jun 25 2021
FLZ340-252130-
Western Marion FL-
426 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
530 PM EDT...
* At 426 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
north of Ocala Airport to 9 miles southeast of Rainbow Lakes
Estates. Movement was northwest at 15 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Rainbow Lakes Estates, Ocala Airport, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2905 8249 2904 8250 2904 8253 2920 8254
2922 8253 2922 8240 2933 8241 2932 8221
2922 8218 2908 8219 2896 8212 2896 8231
TIME...MOT...LOC 2026Z 121DEG 11KT 2928 8227 2905 8234
ENYEDISpecial weather statement, Jun 25, 4:53 PM EDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
453 PM EDT Fri Jun 25 2021
FLZ035-252200-
Gilchrist FL-
453 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILCHRIST COUNTY
UNTIL 600 PM EDT...
* At 453 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
east of Cross City to near Andrews. Movement was north at 15 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* These storms will remain over mainly rural areas of southwestern
Gilchrist County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2963 8297 2964 8296 2970 8296 2970 8294
2972 8296 2972 8294 2973 8295 2975 8294
2976 8295 2979 8292 2981 8293 2958 8281
2959 8294 2958 8295 2961 8297
TIME...MOT...LOC 2053Z 187DEG 11KT 2967 8299 2957 8285
ENYEDISpecial weather statement, Jun 25, 5:31 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
531 PM EDT Fri Jun 25 2021
FLZ035-252215-
Gilchrist FL-
531 PM EDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 615 PM
EDT...
* At 530 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Bell to near Bronson. Movement was west at 20 mph.
* Minor flooding due to heavy rainfall is possible with these storms.
* Locations impacted include...
Trenton and Bell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2983 8289 2987 8288 2985 8271 2983 8269
2983 8266 2956 8266 2956 8275 2958 8276
2958 8286 2959 8286 2959 8289 2982 8291
TIME...MOT...LOC 2130Z 091DEG 17KT 2980 8275 2951 8268
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:57 PM EDT | Special Weather Statement | JAX | Echols | 33 min |
| Jun 26, 4:29 PM EDT | Special Weather Statement | JAX | Echols | 31 min |
| Jun 26, 4:45 PM EDT | Special Weather Statement | JAX | Clinch | 30 min |
| Jun 26, 2:16 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 26, 3:01 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jun 26, 3:39 PM EDT | Special Weather Statement | JAX | Gilchrist | 36 min |
| Jun 26, 3:42 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jun 26, 4:11 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
Nearby
River Flood Warnings in Florida, 2021River Flood Warnings in Georgia, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.